# SDR AALA202209020719

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 18,143 hours, 7,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND #3  EMERGENCY EXIT DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
